Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and I had sex on the 16th of December, we didn't realize till after we finished that the condom broke and he had already came. I was 4 days into my period and it finished the next day. We went down to the chemist and got a morning after pill, and I took it within 1h and a half - 2hours of having sex. It's now the 21st of January and my period is 5-7 days late. My period is irregular but I always get one every month. I'm getting a bit worried and I just want to know that if this has happened to anyone else? Thanks.

Loading...

sometimes those pills can change your cycle ......i know for a fact because it happened to me ....my period didnt came till the ending of the month so wait 2 more weeks n that if it hasnt come yet take a test or go see your doctor
Reply

Loading...

Thanks, I've also read that sometimes the pill can completly skip your period for that month too? I know I should stop stressing cause it will also delay my period bit I can't help stressing cause I'm too young to be pregnant.
Reply

Loading...